Non-equilibrium susceptibility of superparamagnetic particles

Kumar, D. ; Dattagupta, S. (1983) Non-equilibrium susceptibility of superparamagnetic particles Journal of Physics C: Solid State Physics, 16 (19). pp. 3779-3794. ISSN 0022-3719

Full text not available from this repository.

Official URL:

Related URL:


The linear response of an assembly of non-interacting superparamagnetic particles to a small oscillatory magnetic field is studied. An appropriate Fokker-Planck equation for the orientational distribution function of the particles is written down, and is solved approximately under the condition that the barrier height between the easy orientations is much larger than the thermal energy. The susceptibility response in then calculated from the approximate form of the distribution function.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:69529
Deposited On:24 Nov 2011 03:51
Last Modified:24 Nov 2011 03:51

Repository Staff Only: item control page